U.S. doctors online nowAsk doctors free
MA
A 42-year-old female asked:

i started 100 mg sertraline and 75 mg venlafexine 3 weeks ago, my 40mg dose of citalopram no longer seemed to be working. i've been feeling anxious and agitated and today i had a severe panic attack. is this average?

1 doctor answer5 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Drug interactions: You're taking 3 meds which have duplicate goals and significant drug interactions. You are at risk for serotonin syndrome which may explain your agitation. Call prescribing doctor right away or go to urgent care to be checked for blood pressure and heart rate. You should not be on all 3 meds at the same time. Please get medical supervision to adjust your meds without delay. Be safe and take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Both of my older kids had chronic ear infections; does this mean my new baby will, too?

4 doctor answers9 doctors weighed in
Dr. Russell Faust
Dr. Russell Faustanswered
ENT and Head and Neck Surgery 29 years experience
Not necessarily: Family history - mother's and father's, and sibling's - can suggest a predilection for ear infections, but it is only a tendency, not definite. If there is a family history, monitor closely.
CA
A 46-year-old member asked:

Can adrenal insufficiency cause mood swings accompanied by anxiety and pain in the chest?

2 doctor answers6 doctors weighed in
Dr. Philip Rosenblum
Family Medicine 28 years experience
Chest pain?: The mood swings and anxiety are very commonly associated with adrenal and thyroid problems while chest pain may accompany the anxiety, it needs to be evaluated separately to rule out other causes including those related to the heart, lungs or stomach.
CA
A 23-year-old member asked:

I received a surgery on my eye muscles a year ago because I had a lazy eye, but the site of cut is still red. Should I be worried?

2 doctor answers4 doctors weighed in
Dr. David Kira
Ophthalmology 21 years experience
Probably not: Stitches are used in strabismus surgery. Sometimes, these take quite a while to dissolve with some redness. Occasionally, a small non-infectious lesion called a granuloma can form around the stitch and sometimes needs to be removed.
West Fargo, ND
A 49-year-old female asked:

4 months ago I had total knee replacements(both) and I still have swelling, burning, sharp needle like pains is this normal? What are the signs if one is allergic to the metal in the knee replacement (both)

1 doctor answer2 doctors weighed in
Dr. Andrew DeGruccio
Orthopedic Surgery 29 years experience
Can be normal: Some pain and swelling can be normal at this stage. May take close to 1 full year for complete resolution with good therapy. Signs of metal allergy include persistent pain and swelling, skin rashes, including hives , and x-ray findings of component loosening. A sample of the metal, provided by the implant company, can be taped to your arm to confirm. Ask your surgeon.
Bonham, TX
A 24-year-old female asked:

Is a heating pad or i've better for kidney pain? Er said I had a UTI but i'm not really having bladder problems, it's just my left kidney.

2 doctor answers5 doctors weighed in
Dr. Roscoe Nelson
Urology 28 years experience
Neither: If it's a stone not much but medication and passing the stone will help. My condolences.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.